# SDR DALA2021080904532

- Difficulty date: August 4, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 53,191 hours, 23,059 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5655 L2 DOOR AFT LOWER BEARING PLATE MISSING. CORRECTIVE ACTION: INSTALLED L2 DOOR BEARING PLATE REF B757 AMM 52-11. (7831470)
